Series in Faber polynomials and some of their generalizations
Itogi Nauki i Tekhniki. Seriya Sovremennye Problemy Matematiki. Noveishie Dostizheniya, Itogi Nauki i Tekhniki. Seriya "Sovremennye Problemy Matematiki", Tome 5 (1975), pp. 73-140
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{INTD_1975_5_a1,
author = {P. K. Suetin},
title = {Series in {Faber} polynomials and some of their generalizations},
journal = {Itogi Nauki i Tekhniki. Seriya Sovremennye Problemy Matematiki. Noveishie Dostizheniya},
pages = {73--140},
year = {1975},
volume = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/INTD_1975_5_a1/}
}
TY - JOUR AU - P. K. Suetin TI - Series in Faber polynomials and some of their generalizations JO - Itogi Nauki i Tekhniki. Seriya Sovremennye Problemy Matematiki. Noveishie Dostizheniya PY - 1975 SP - 73 EP - 140 VL - 5 UR - http://geodesic.mathdoc.fr/item/INTD_1975_5_a1/ LA - ru ID - INTD_1975_5_a1 ER -
P. K. Suetin. Series in Faber polynomials and some of their generalizations. Itogi Nauki i Tekhniki. Seriya Sovremennye Problemy Matematiki. Noveishie Dostizheniya, Itogi Nauki i Tekhniki. Seriya "Sovremennye Problemy Matematiki", Tome 5 (1975), pp. 73-140. http://geodesic.mathdoc.fr/item/INTD_1975_5_a1/